# SDR AALA20120417003

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 72,592 hours, 11,556 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE TO STRINGER 30 LEFT FROM STATIONS 510 TO 515.  CUT OUT DAMAGED SECTION AND INSTALLED NEW SECTION OF STRINGER PER SRM 53-00-03-2R.
